# SDR CA120209007

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: TBD
- Condition: Unwanted Deploy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ADG DEPLOYED ON CLIMB.  NO AC OR DC GENERATION LOSS ON EICAS.  CREW ELECTED TO RETURN TO FIELD.  MAINTENANCE UNABLE TO DUPLICATE OR FIND FAULT, STOWED ADG, AND ACFT RETURNED TO SERVICE.
